# SDR HNAA2014011700010

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 46,156 hours, 53,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT ROW 5DF IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
